Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Alpha_29

Over use of Corticosteroid cream

Recommended Posts

Just an update. Everything seems to be healing, but I keep getting these holes where yellow stuff leaks. These holes do not heal fast and a couple have gotten larger. Has anyone gotten these too?

Link to comment
Share on other sites

My derm has referred me to another derm because she wants a second opinion. I see the new derm on Sept. 12, 2007.

Anyhow, here's my current status. I am very concerned that this redness is permanent. Does anyone have any recommendations on what I should do the decrease the redness? Also, I've been switched from Bactrim to Minocycline.

http://img.photobucket.com/albums/v48/Alph...R/082308Web.jpg

Link to comment
Share on other sites

My derm has referred me to another derm because she wants a second opinion. I see the new derm on Sept. 12, 2007.

Anyhow, here's my current status. I am very concerned that this redness is permanent. Does anyone have any recommendations on what I should do the decrease the redness? Also, I've been switched from Bactrim to Minocycline.

http://img.photobucket.com/albums/v48/Alph...R/082308Web.jpg

Right now, you need to not put anything on your face besides what the dermatologist recommends. It's great you're getting a second opinion; a second opinion is always in order in a case where the first derm isn't quite sure (and derms are human, remember that!)

Your skin looks a lot better than it did before. I myself don't think the redness is permanent, but it might be as you used the steroid cream for such a long time.

Once your doc has finished treating you, you can look into various laser treatments that help reduce the redness from broken and surface blood capillaries.

You'll need to not consider doing anything at all to treat the redness until the weeping and crusting lesions are completely gone. Please follow your derm's instructions to the letter, not increasing or decreasing anything at all unless the dermatologist directs you to do so.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×